Hope this next course of chemo will go better - my start (Xeloda only) didn't go well either, same as you but didn't need hospitalising so not as bad. Started on tiny dose again Friday evening, fingers crossed. Hope it all goes well for you, keep us updated! Your family, friends and you sound wonderful by the way.
Wow everyone thanks for your comments! Am so touched. I just deal with this disease as only I know how to - there's no bravery involved I think we just all deal with adversity according to our own personalities. Mine doesnn't let me lie down and give up = and impossibility for me with the kids. They are my inspiration as they have been through a lot in the last 5/6 years. They're very different in personality and in dealing with how things are = one is so attentive and attuned to my needs bless him and the other rarely talks about how I am but that is fine each to their own.
Anyway lovely ladies I am off to the hospital today to restart chemo onreduced dosage and restart lapatinib. Sue good to hear your experiences - I too have rash though not on face - disappearing now though will return no doubt. Also have had very creaky knees and hip so must mention that at hosp today. Good news is am reducing the steroids fo fat chipmonk face on way out - hoorah!
Time for pills now. Bye all and thanks again for your very kind comments on my post xxxxx
Hi Twinmummy I like everyone else have found your post inspirational and I truly hope that you get lots and lots more time with your boys to create lots and lots of memories for them.
((((HUG)))) ((((HUG)))) ((((HUG))))
If anyone deserves lots of hugs its you.
Hi. I open 'end of life' posts feeling a bit scared about what I will find. Today I found inspiration from a wonderful lady. Thank you, lots of blessings, hugs and smiles!!
Sadie Xx Xx
Just wanted to say what a wonderful person you are. You are an inspration to us all.
Hope all goes well with your sons.I work in a secondary school and no how difficult it can be for pupils to settle in.
Hope the SE,s improve soon and you and that you get good support.
Love Anne x
Nothing new to add, I just thought 'what a lovely post!' and your warmth shines through. Hope the lads settle into High School well and your SE's improve some more.
Just wanted to add my thanks for a wonderful post. Sounds like you have a good onc who is able to support you and to give you hope.
Thankyou so much for posting. I hope you will be feeling less ill very soon and can enjoy all the planned activities and treats. Here's to the milestones and the hope they keep going, you've beaten your first oncs odds so lets hope you are one of the ones your new onc talks about and you can look forward to lots of years and different milestones. Thanks for the inspiration, you're in my prayers too xx
Hi, I just read your post and felt the same as others here. What a wonderful person you are...and it's inspiring to read how you are living your life and creating lots of happy memories for your children. Lots of Love..xx
I'm in the same position as you re Xeloda and Lapatinib. Horrible side effects, very bad diarrhea and an awful rash of my face that last about 3 days before all the skin on my face peels off. I had my Xeloda reduced yesterday from 2150mg x twice daily to 1650mg twice daily.
I like you am enjoying life with a good pension and for the first time in my life no money worries.
Good thing about lapatinib unlike Herceptin it can cross the blood brain barrier.
My cough has gone and no pain in my leg hip, I said to my onc yesterday cancer brilliant, side effects awful.
Hoping for less side effects for both of us with the reduced dose.
Its funny I was only thinking about you the other day. I could not remember your real name or anything, just the one that you post under.
I am glad that up until recently you have been doing ok and I hope that you will feel that way again very soon.
that is such a beautiful and achingly poignant post. How gracious you are in the face of uncertainy. An inspiring post (so much so I broke my self-imposed decision to stop posting and revert to lurking).
May I add you to my prayers?
<< HUGS >> God bless you all
You sound so beautiful and gave me such a warm feeling. I just wanted to send you a hug.
I hope you get some more sleep later and that your,drugs help.
Recently started on xeloda and lapitinib to control brain tumours and tumours in lungs liver bones. Unfortunately landed up in hospital for 5 days having experienced lots of vomiting and diarrhoea. Am much better now but feeling very frail and sort of 'other worldly'. Saw my lovely onc last smonday and the plan is to restart both but with lower dose of the xeloda. any one else done similar?
I put this on the end of life thread because my previous onc in a different NHS Trust gave me
Anyway I'm a rubbish sleeper - blaming all the steroids. Current onc wdnt ever guess how long I had and when I first went to see him he said lots of patients had literally lasted years with treatment.
Who knows what will happen with me but just wanted to share that. In may respects I have a great life now - freed from responsibilities of work and very fortunately thanks to a decent pension scheme I paid into for years. My I set milestones to achieve = the next being to see my sons settle at secondary school next year. We've had a wonderful summmer - lots of days out and breaks.A holiday coming up at half term and so many gorgeoous memories. Family and friends have been so fantastic I feel truly blessed, Am hoping for a lot longer yet its just recent events that make me feel one step closer to the end. Fortunately I have a strong faith and the worry is not for me but I worry about the boys and family when I do go.
Anyway I'm just rambling here' Its now legitimately time to have my pills. Morning all xx